Estimating the spectral measure of an extreme value distribution

.H. J Einmahl, L. de Haan, A. Sinha

Research output: Contribution to journalArticleScientificpeer-review

218 Downloads (Pure)
Original languageEnglish
Pages (from-to)143-171
JournalStochastic Processes and their Applications
Volume70
Issue number2
Publication statusPublished - 1997

Cite this

@article{ac22e1231e5d448a981ea2a9ceaa9d9a,
title = "Estimating the spectral measure of an extreme value distribution",
author = "{J Einmahl}, .H. and {de Haan}, L. and A. Sinha",
year = "1997",
language = "English",
volume = "70",
pages = "143--171",
journal = "Stochastic Processes and their Applications",
issn = "0304-4149",
publisher = "Elsevier",
number = "2",

}

Estimating the spectral measure of an extreme value distribution. / J Einmahl, .H.; de Haan, L.; Sinha, A.

In: Stochastic Processes and their Applications, Vol. 70, No. 2, 1997, p. 143-171.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Estimating the spectral measure of an extreme value distribution

AU - J Einmahl, .H.

AU - de Haan, L.

AU - Sinha, A.

PY - 1997

Y1 - 1997

M3 - Article

VL - 70

SP - 143

EP - 171

JO - Stochastic Processes and their Applications

JF - Stochastic Processes and their Applications

SN - 0304-4149

IS - 2

ER -